RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 296–298 (Mi mz1278)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The third boundary value problem for the Poisson equation

A. A. Kosmodem'yanskii

Moscow State University of Transportation

DOI: https://doi.org/10.4213/mzm1278

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 257–260

Bibliographic databases:

Received: 31.10.1995

Citation: A. A. Kosmodem'yanskii, “The third boundary value problem for the Poisson equation”, Mat. Zametki, 63:2 (1998), 296–298; Math. Notes, 63:2 (1998), 257–260

Citation in format AMSBIB
\Bibitem{Kos98}
\by A.~A.~Kosmodem'yanskii
\paper The third boundary value problem for the Poisson equation
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 296--298
\mathnet{http://mi.mathnet.ru/mz1278}
\crossref{https://doi.org/10.4213/mzm1278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629934}
\zmath{https://zbmath.org/?q=an:0915.35019}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 257--260
\crossref{https://doi.org/10.1007/BF02308768}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700038}


Linking options:
  • http://mi.mathnet.ru/eng/mz1278
  • https://doi.org/10.4213/mzm1278
  • http://mi.mathnet.ru/eng/mz/v63/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kosmodem'yanskii, AA, “Application of representation formulae to comparison and nonexistence theorems for elliptic boundary value problems”, Pacific Journal of Mathematics, 200:2 (2001), 485  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:86
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019